# SDR ASOA201000731

- Difficulty date: May 13, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 22,814 hours, 19,609 cycles
- Engine: Ge CF343B1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Loose
- Location: Row 8ab
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL FROM OVER HEAD ON ROW EIGHT.  INSPECTED ACFT , NO SMELL NOTED. FOUND CEILING LIGHT AT ROW 8AB LOOSE, REINSTALLED AND FOUND BULBS INOP. REF AMM 33-21-01, REFER TO AFDL 535230-1.
